RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 3, Pages 488–502 (Mi tmf6589)  

This article is cited in 1 scientific paper (total in 1 paper)

Period integrals, quantum numbers, and confinement in SUSY QCD

A. V. Marshakovab

a Lebedev Physical Institute, RAS, Moscow, Russia
b Institute for Ttheoretical and Experimental Physics, Moscow

Abstract: We compute the period integrals on degenerate Seiberg–Witten curves for supersymmetric QCD explicitly and also show how these periods determine the changes in the quantum numbers of the states when passing from the weak- to strong-coupling domains in the mass moduli space of the theory. We discuss the confinement of monopoles at a strong coupling and demonstrate that the ambiguities in choosing the path in the moduli space do not affect the physical conclusions on confinement of monopoles in the phase with condensed light dyons.

Keywords: supersymmetric gauge theory, confinement, Riemann surface, integrable system

DOI: https://doi.org/10.4213/tmf6589

Full text: PDF file (590 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:3, 1650–1661

Bibliographic databases:

Document Type: Article
Received: 15.12.2010

Citation: A. V. Marshakov, “Period integrals, quantum numbers, and confinement in SUSY QCD”, TMF, 165:3 (2010), 488–502; Theoret. and Math. Phys., 165:3 (2010), 1650–1661

Citation in format AMSBIB
\Bibitem{Mar10}
\by A.~V.~Marshakov
\paper Period integrals, quantum numbers, and confinement in SUSY QCD
\jour TMF
\yr 2010
\vol 165
\issue 3
\pages 488--502
\mathnet{http://mi.mathnet.ru/tmf6589}
\crossref{https://doi.org/10.4213/tmf6589}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 3
\pages 1650--1661
\crossref{https://doi.org/10.1007/s11232-010-0135-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288427000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79951717677}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6589
  • https://doi.org/10.4213/tmf6589
  • http://mi.mathnet.ru/eng/tmf/v165/i3/p488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Marshakov, “Gauge theories as matrix models”, Theoret. and Math. Phys., 169:3 (2011), 1704–1723  mathnet  crossref  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:344
    Full text:82
    References:39
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019